Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Dynamics of a modified Davey–Stewartson system in $\mathbb {R}^3$

Tom 145 / 2016

Jing Lu Colloquium Mathematicum 145 (2016), 69-87 MSC: Primary 35Q53; Secondary 47J35. DOI: 10.4064/cm6608-10-2015 Opublikowany online: 14 April 2016

Streszczenie

We study the Cauchy problem in $\mathbb {R}^3$ for the modified Davey–Stewartson system $$ i\partial _t u + \varDelta u =\lambda _1|u|^{4}u+\lambda _2b_1uv_{x_1},\hskip 1em -\varDelta v=b_2(|u|^2)_{x_1}. $$ Under certain conditions on $\lambda _1$ and $\lambda _2$, we provide a complete picture of the local and global well-posedness, scattering and blow-up of the solutions in the energy space. Methods used in the paper are based upon the perturbation theory from [Tao et al., Comm. Partial Differential Equations 32 (2007), 1281–1343] and the convexity method from [Glassey, J. Math. Phys. 18 (1977), 1794–1797].

Autorzy

  • Jing LuChina Academy of Engineering Physics
    Beijing, 100088, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek